# SDR AWXA0001815

- Difficulty date: June 4, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 143N66211
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD cargo door LWR frame edge beam has chafe marks along entire length - 43 inches.  removed damaged edge beam; FABBED replacement beam IAW BAC DWG 143N6621; installed IAW SRM 51-40-02.
